RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 2, Pages 314–317 (Mi mz10578)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

An Analog of Orlov's Theorem on the Deficiency Index of Second-Order Differential Operators

I. N. Braeutigama, K. A. Mirzoevb, T. A. Safonovaa

a Nothern (Arctic) Federal University named after M. V. Lomonosov, Arkhangelsk
b M. V. Lomonosov Moscow State University

Keywords: quasi-derivative, quasi-differential expression with matrix-valued coefficients, minimal and maximal operators, deficiency number, deficiency index.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 325-A/13/74976
Russian Science Foundation 14-11-00754
Russian Foundation for Basic Research 14-01-31136-мол_а
14-01-00349
The first-named author acknowledges the support of the Ministry of Education and Science of Russian Federation and the German Academic Exchange Service (DAAD) under the program “Mikhail Lomonosov” (grant no. 325-A/13/74976). The second-named author acknowledges the support of the Russian Science Foundation (grant no. 14-11-00754). The third-named author acknowledges the support of the Russian Foundation for Basic Research (projects nos. 14-01-31136-mol_a and 14-01-00349).


DOI: https://doi.org/10.4213/mzm10578

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:2, 300–303

Bibliographic databases:

Received: 14.09.2014

Citation: I. N. Braeutigam, K. A. Mirzoev, T. A. Safonova, “An Analog of Orlov's Theorem on the Deficiency Index of Second-Order Differential Operators”, Mat. Zametki, 97:2 (2015), 314–317; Math. Notes, 97:2 (2015), 300–303

Citation in format AMSBIB
\Bibitem{BraMirSaf15}
\by I.~N.~Braeutigam, K.~A.~Mirzoev, T.~A.~Safonova
\paper An Analog of Orlov's Theorem on the Deficiency Index of Second-Order Differential Operators
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 2
\pages 314--317
\mathnet{http://mi.mathnet.ru/mz10578}
\crossref{https://doi.org/10.4213/mzm10578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370518}
\zmath{https://zbmath.org/?q=an:06459079}
\elib{http://elibrary.ru/item.asp?id=23421519}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 2
\pages 300--303
\crossref{https://doi.org/10.1134/S0001434615010332}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350557000033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941634065}


Linking options:
  • http://mi.mathnet.ru/eng/mz10578
  • https://doi.org/10.4213/mzm10578
  • http://mi.mathnet.ru/eng/mz/v97/i2/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Mirzoev, T. A. Safonova, “On the Deficiency Index of the Vector-Valued Sturm–Liouville Operator”, Math. Notes, 99:2 (2016), 290–303  mathnet  crossref  crossref  mathscinet  isi  elib
    2. I. N. Braeutigam, K. A. Mirzoev, T. A. Safonova, “On deficiency index for some second order vector differential operators”, Ufa Math. J., 9:1 (2017), 18–28  mathnet  crossref  isi  elib
    3. I. N. Braeutigam, “Limit-point criteria for the matrix Sturm-Liouville operator and its powers”, Opuscula Math., 37:1 (2017), 5–19  crossref  mathscinet  zmath  isi  elib  scopus
    4. I. N. Braeutigam, K. A. Mirzoev, “Asymptotics of Solutions of Matrix Differential Equations with Nonsmooth Coefficients”, Math. Notes, 104:1 (2018), 150–155  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:298
    Full text:47
    References:57
    First page:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019